MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 5 L; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 5 L; CEMENTED FEMORAL COMPONENT
Model Number 02.12.0005L
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15-apr-2021: lot 165041: (b)(4) items manufactured and released on 27-oct-2016.Expiration date: 2021-10-16.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event since 2017.Another device involved: batch review performed on 15-apr-2021: gmk-sphere 02.07.1205l tibial tray fixed cemented size 5 l (k090988) lot.166052: (b)(4) items manufactured and released on 11-jan-2017.Expiration date: 2021-10-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2017.
 
Event or Problem Description
Revision surgery performed due to femur and tibial tray loosening 3 years and 10 months after the primary surgery.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 5 L
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11670242
Report Number3005180920-2021-00301
Device Sequence Number3160706
Product Code JWH
UDI-Device Identifier07630030825859
UDI-Public07630030825859
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/16/2021
Device Model Number02.12.0005L
Device Catalogue Number02.12.0005L
Device Lot Number165041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;